Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 18, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 5, 2011, 4:24 AM EDT. It took effect at Oct 6, 2011, 4:00 AM EDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2011, 4:24 AM EDT (08:24 UTC)
- In effect from
- Oct 6, 2011, 4:00 AM EDT
- Expired
- Oct 8, 2011, 8:24 AM EDT
- In force
- 52 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
322 WHUS72 KMLB 050824 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 AM EDT WED OCT 5 2011 AMZ550-552-555-570-572-575-060800- /O.NEW.KMLB.SC.Y.0018.111006T0800Z-111009T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 AM EDT WED OCT 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 PM EDT SUNDAY. * WINDS AND SEAS: INCREASING NORTHEAST WINDS 20 KNOTS WITH HIGHER GUSTS WILL OCCUR ON THURSDAY. SEAS WILL BUILD TO 7 TO 9 FEET WELL OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
607 WHUS72 KMLB 051956 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 356 PM EDT WED OCT 5 2011 AMZ550-552-555-570-572-575-062000- /O.CON.KMLB.SC.Y.0018.111006T0800Z-111009T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 356 PM EDT WED OCT 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 4 PM EDT SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS INCREASING TO 20 KNOTS TOWARDS DAYBREAK. SEAS WILL BUILD TO 7 TO 9 FEET WELL OFFSHORE AND 6 TO 8 FEET NEAR THE COAST STARTING LATE TONIGHT. HIGHER WINDS AND SEAS ARE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
664 WHUS72 KMLB 061939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EDT THU OCT 6 2011 AMZ550-552-555-570-572-575-072000- /O.CON.KMLB.SC.Y.0018.000000T0000Z-111009T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 339 PM EDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS NEAR SHORE AND AROUND 20 KNOTS OFFSHORE THROUGH FRIDAY. SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE AND 6 TO 8 FEET NEAR THE COAST THROUGH FRIDAY. HIGHER WINDS AND SEAS ARE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS72 KMLB 070834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 AM EDT FRI OCT 7 2011 AMZ550-552-555-570-572-575-080830- /O.EXT.KMLB.SC.Y.0018.000000T0000Z-111010T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 434 AM EDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT MONDAY. * WINDS AND SEAS: NORTHEAST WINDS 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE TODAY. SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE AND 6 TO 8 FEET NEAR THE COAST TODAY. HIGHER WINDS AND SEAS ARE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS A HIGH END ONE...WITH SPEEDS 25 TO 30 KNOTS AND OCCASIONAL GUSTS TO GALE FORCE OVER THE WEEKEND. SEAS WILL BUILD OVER 10 FEET BY THE WEEKEND. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS72 KMLB 080829 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EDT SAT OCT 8 2011 AMZ550-552-555-570-572-575-090830- /O.EXT.KMLB.SC.Y.0018.000000T0000Z-111009T0800Z/ /O.NEW.KMLB.GL.A.0001.111009T0800Z-111010T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 429 AM EDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS AND SEAS: EAST WINDS 20 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH SUNDAY. SEAS BUILDING TO AROUND 15 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS A HIGH END ONE...WITH SPEEDS 25 TO 30 KNOTS AND OCCASIONAL GUSTS TO GALE FORCE. SEAS WILL BUILD TO AROUND 15 FEET IN THE OPEN ATLANTIC. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS...EITHER SUSTAINED OR IN FREQUENT GUSTS ARE POSSIBLE LATE TONIGHT INTO SUNDAY. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$
335 WHUS72 KMLB 081224 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 824 AM EDT SAT OCT 8 2011 AMZ550-552-555-570-572-575-101000- /O.UPG.KMLB.SC.Y.0018.000000T0000Z-111009T0800Z/ /O.NEW.KMLB.GL.W.0001.111008T1224Z-111010T1000Z/ /O.UPG.KMLB.GL.A.0001.111009T0800Z-111010T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 824 AM EDT SAT OCT 8 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS: EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH SUNDAY NIGHT. THERE WILL ALSO BE FREQUENT GUSTS TO GALE FORCE IN SQUALLS. SEAS BUILDING TO AROUND 15 FEET IN THE OPEN ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SEDLOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 3:31 AM EDT, 53 minutes earlier.
Area forecast discussion, Oct 5, 3:31 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
331 AM EDT WED OCT 5 2011
.DISCUSSION...
TODAY...NE WINDS WILL INCREASE IN SPEED THIS MORNING AND INTO THE
AFTERNOON AS HIGH PRESSURE CENTERED OVER THE APPALACHIANS
STRENGTHENS ONSHORE GRADIENT FLOW FROM THE ATLANTIC WATERS. SLOW
MODIFICATION WITH SOME LL MOISTURE DURING THE LATE DAY WL PRODUCE
INCREASING CLOUDINESS IN MARINE BASED SC WITH A SLIGHT CHC OF BRIEF
SHOWERS OR SPRINKLES BY EVENING AT THE COAST. AIRMASS INITIALLY IS
QUITE DRY WITH ONLY AROUND AN INCH OF AVAILABLE MOISTURE IN LTST GPS
PWAT AND LAST EVENING SOUNDING AT XMR. HIGHS 83 TO 86 WITH PARTLY
CLOUDY SKIES.
OVERNIGHT...WIND INCREASE REMAINS MOST NOTICEABLE AT IMMEDIATE COAST
WITH VEERING TREND INCREASING AVAILABLE MOISTURE. BL WILL REMAIN
RATHER MIXED ALLOWING INLAND PROGRESS OF BKN LOW CIGS AND PERHAPS A
SPRINKLE OVER THE INLAND CO'S. WL KEEP A LOW MENTIONABLE POP
INITIALLY AT THE COAST AND ATLC WATERS DURING THE OVERNIGHT WITH
MARINE BASED SHOWERS MAINLY AFFECTING COASTAL COS WITH SOME BRIEF
SPRINKLES OR SHOWERS MEASURING A HUNDREDTH OR TWO. LOWS AROUND 68 TO
72 DEGREES.
THU-SAT...BACK DOOR FRONT WILL DROP SOUTH OVER THE ATLANTIC WITH
STRONG HIGH PRESSURE RIDGE COVERING THE EASTERN SEABOARD. DEPTH OF
MOISTURE WILL STEADILY INCREASE DUE TO BREEZY/WINDY NORTHEAST/EAST
FLOW. EXPECT 30-40 POPS THU-FRI.
THEN AS ENHANCED MOISTURE CONVERGENCE FROM THE WEAK BOUNDARY
ARRIVES FRI NIGHT INTO SAT AND MID-UPPER LEVEL LOW CUTS OFF
VICINITY OF FLORIDA...THE RAIN CHANCES WILL GO UP...AT LEAST TO
40-50 PERCENT. MENTION OF ISOLATED STORMS ALSO INCLUDED THEN. SUCH
A SETUP COULD ALSO PRODUCE HEAVY RAINFALL.
SUNDAY INTO EARLY NEXT WEEK...THE MODELS CONTINUE TO SHOW A HYBRID
TYPE LOW PRESSURE SYSTEM DEVELOPING VICINITY FLORIDA STRAITS AND
LIFTING NORTHWEST TO NORTH INTO THE EASTERN GULF OF MEXICO. THE
GFS SHOWS THE LOW HUGGING THE WEST COAST WHILE THE ECMWF IS A
LITTLE FARTHER WEST...BUT OVERALL THEY ARE IN DECENT AGREEMENT.
THE EXACT DETAILS OF THIS SYSTEM ARE FAR FROM CERTAIN BUT THE
THREATS INCLUDE HEAVY RAINFALL...WINDY CONDITIONS AND BEACH
EROSION. THESE SYSTEMS ARE ALSO NOTORIOUS FOR PRODUCING ISOLATED
TORNADOES.
&&
.AVIATION...
VFR AREA WIDE WITH WND GUSTS ABV 20KTS DURING AFTN OVER
COASTAL CO'S AND INLAND TO SFB-MCO. OCNL CIGS NR FL 040 IN ONSHORE
MOVG SC THROUGH THE PERIOD WTH ISOLD -SHRA.
&&
.MARINE...
TODAY/TONIGHT...CAUTION HEADLINES OVER THE MARINE AREA TODAY WL
DEGRADE TO ADVISORY AREAWIDE BY DAYBREAK THURSDAY DUE TO INCREASING
NE FLOW. SIG WV HGHTS ATTRIBUTED TO SWELL AND ONSHORE WINDS 6 FT OR
GREATER WELL OFFSHORE AND 4 TO 5 FEET NEAR THE COAST INTO EARLY
TONIGHT.
THU-SUN...THE COMBINATION OF STRONG HIGH PRESSURE ALONG THE
EASTERN SEABOARD AND PRESSURES LOWERING TO OUR SOUTH WILL CAUSE AN
EXTENDED PERIOD OF BREEZY-WINDY ONSHORE FLOW. THEREFORE...SMALL
CRAFT ADVISORY CONDITIONS WILL LAST THROUGH THE WEEKEND. THE
POSSIBILITY OF GALE CONDITIONS ALSO EXIST. INCREASED COVERAGE OF
SHOWERS WITH ISOLATED STORMS IS EXPECTED FRI NIGHT THROUGH THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 83 69 85 71 / 10 20 40 30
MCO 84 67 86 69 / 10 10 30 20
MLB 83 71 85 74 / 10 20 30 30
VRB 84 72 86 74 / 10 20 30 30
LEE 85 66 86 68 / 10 10 30 20
SFB 85 68 87 70 / 10 10 30 20
ORL 85 69 86 71 / 10 10 30 20
FPR 84 71 85 74 / 10 20 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 4 PM EDT SUNDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...PENDERGRAST
LONG TERM....LASCODYHazardous weather outlook, Oct 4, 5:05 AM EDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 505 AM EDT TUE OCT 4 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-042000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 505 AM EDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS IN THE SURF ZONE...ESPECIALLY DURING THIS AFTERNOON'S OUTGOING TIDE. CHECK WITH LOCAL BEACH PATROLS BEFORE ENTERING THE SURF AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. NEVER SWIM ALONE. .WIND AND SEA IMPACT... INCREASING NORTHEAST WINDS WILL CAUSE SEAS TO BUILD UP TO AROUND 6 FEET WELL OFFSHORE THE EAST CENTRAL FLORIDA BY LATE TONIGHT. A CAUTIONARY STATEMENT FOR BOATERS WILL LIKELY BE ISSUED LATER TODAY FOR THESE INCREASING WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH THE END OF THE WEEK ...CREATING INCREASINGLY HAZARDOUS BOATING CONDITIONS. UNSETTLED WEATHER IS POSSIBLE BY THIS WEEKEND AS A TROUGH OF LOW PRESSURE GRADUALLY DEVELOPS NEAR FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.